RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1997, Volume 9, Issue 1, Pages 147–152 (Mi dm454)  

This article is cited in 1 scientific paper (total in 1 paper)

On the minimal packing of a tree with fixed vertices

E. E. Egorov


Abstract: The problem of minimal packing of a tree onto a segment is considered. It is known that for trees with unfixed vertices it can be solved in polynomial time. Here it is established that this problem is NP-complete if some vertices of a tree are fixed.

DOI: https://doi.org/10.4213/dm454

Full text: PDF file (418 kB)

English version:
Discrete Mathematics and Applications, 1997, 7:2, 157–162

Bibliographic databases:

UDC: 519.6
Received: 23.10.1996

Citation: E. E. Egorov, “On the minimal packing of a tree with fixed vertices”, Diskr. Mat., 9:1 (1997), 147–152; Discrete Math. Appl., 7:2 (1997), 157–162

Citation in format AMSBIB
\Bibitem{Ego97}
\by E.~E.~Egorov
\paper On the minimal packing of a tree with fixed vertices
\jour Diskr. Mat.
\yr 1997
\vol 9
\issue 1
\pages 147--152
\mathnet{http://mi.mathnet.ru/dm454}
\crossref{https://doi.org/10.4213/dm454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1454186}
\zmath{https://zbmath.org/?q=an:0899.68053}
\transl
\jour Discrete Math. Appl.
\yr 1997
\vol 7
\issue 2
\pages 157--162


Linking options:
  • http://mi.mathnet.ru/eng/dm454
  • https://doi.org/10.4213/dm454
  • http://mi.mathnet.ru/eng/dm/v9/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Lepin, O. I. Duginov, “Zadachi i invarianty, svyazannye s biklikami i multiklikami grafa”, Tr. In-ta matem., 21:2 (2013), 103–127  mathnet
  • Дискретная математика
    Number of views:
    This page:172
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020